# SDR DALA2020012870635

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED FLOOR SUPPOR ON STA 1003 BTW X=10 AT PAX CABIN AREA (CPAX). SUMMARY OF NRC S/N 00837: CRACKED FLOOR SUPPOR ON STA 1003 BTW X =10 AT PAX CABIN AREA (CPAX) WAS REPLACED PER MD-90 SRM 51-30-05 VOL.II. (LP# 1463142)
